| Model Number |
S-60-040-120-P6 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 6.0x40 mm supera self expanding stent system (sess) was advanced to the lesion in the popliteal artery with no note of calcification or tortuosity.Upon the start of deployment the physician noted the stent was not apposed to the vessel wall as it was undersized for the size of the vessel.Therefore, the sess was removed and during removal it caught on the 6fr 45cm non-abbott sheath.The sheath and the supera sess were removed together as a unit.The lesion was re-wired and the procedure was completed with a 9x40 absolute pro sess.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the diameter of the stent used was inadvertently undersized for the size of the vessel thus resulting in the reported patient-device incompatibility wall apposition.During removal interaction with the non-abbott sheath resulted in the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.